MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. MULTI-AD; DISPENSER, LIQUID MEDICATI

B. BRAUN MEDICAL INC. MULTI-AD; DISPENSER, LIQUID MEDICATI
Model Number 513506
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: it was reported that foreign matter was observed on the top of the syringe.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) used set without packaging was returned for evaluation.The returned sample was visually evaluated per specification.The foreign matter inside the syringe appears to be silicone.Therefore the reported defect is confirmed.Incidents of this nature are attributed to operator oversight during the assembly of the product.The drop in the syringe appears to be silicone from the plunger tip.Although our training procedures ensure that all of our employees are properly trained in their areas of responsibility, an oversight on the part of the operator can attribute to an incident of this nature.As a result of this occurrence, a quality alert was created with all applicable personnel involved in the assembly and inspection of this product.The purpose of this training was to review the reported incident and to ensure all personnel understand and comply with the established assembly and inspection processes.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
MULTI-AD
Common Device Name
DISPENSER, LIQUID MEDICATI
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
MDR Report Key12084196
Report Number2523676-2021-00202
Device Sequence Number3347998
Product Code KYX
UDI-Device Identifier04022495770394
UDI-Public04022495770394
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K792227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number513506
Device Catalogue Number513506
Device Lot Number0061731262
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2021
Initial Date Received by Manufacturer 06/14/2021
Supplement Date Received by Manufacturer06/14/2021
Initial Report FDA Received Date06/29/2021
Supplement Report FDA Received Date08/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1